# SDR 2021F00135

- Difficulty date: July 16, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: XAAMV
- Make and model: Boeing 737852
- Aircraft serial: 43659
- Aircraft time: 22,734 hours, 8,544 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660877383
- Condition: Low Pressure
- Location: Hyd System
- Part time: 25,793 hours, 9,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

19.07.2021 17:46 CREW REPORTED VIA ACARS LEFT ENGINE HYDRAULIC LOW PRESSURE.  CAPTAIN REPORTED THAT DURING CRUISE, THE EICAS MESSAGE LEFT ENGINE HYDRAULIC LOW PRESSURE LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED REVISION AT LEFT ENGINE, DETECTING HYDRAULIC LEAK AT LEFT ENGINE DRIVEN PUMP; THE LEFT EDP PUMP WAS REPLACED IAW AMM TASK 29-11-11-000-400/801-001, TESTED CORRECT
